Extension of DuBois-Reymond's theorem to bounded orthonormal systems of functions
Doklady Akademii Nauk, Tome 163 (1965) no. 5, pp. 1069-1072
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_5_a6,
author = {A. M. Olevskii},
title = {Extension of {DuBois-Reymond's} theorem to bounded orthonormal systems of functions},
journal = {Doklady Akademii Nauk},
pages = {1069--1072},
year = {1965},
volume = {163},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a6/}
}
A. M. Olevskii. Extension of DuBois-Reymond's theorem to bounded orthonormal systems of functions. Doklady Akademii Nauk, Tome 163 (1965) no. 5, pp. 1069-1072. http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a6/